×

The Erdős-Fuchs theorem on the square of a power series. (English) Zbl 0353.10041


MSC:

11B34 Representation functions
11B13 Additive bases, including sumsets
11N37 Asymptotic results on arithmetic functions
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bateman, P. T.; Kohlbecker, E. E.; Tull, J. P., On a theorem of Erdös and Fuchs in additive number theory, (Proc. Amer. Math. Soc., 14 (1963)), 278-284 · Zbl 0112.27405
[2] Erdös, P.; Fuchs, W. H.J, On a problem of additive number theory, J. London Math. Soc., 31, 67-73 (1956) · Zbl 0070.04104
[3] Halberstam, H.; Roth, K. F., (Sequences, Vol. I (1966), Oxford Univ. Press: Oxford Univ. Press London/New York), 97-106 · Zbl 0141.04405
[4] Vaughan, R. C., On addition of sequences of integers, J. Number Theory, 4, 1-16 (1972) · Zbl 0226.10058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.